Marvin Anas Hahn
Trinity College Dublin
4. Twisted Hurwitz numbers: Tropical and polynomial structures. (with Hannah Markwig)
3. Subspaces Fixed by a Nilpotent Matrix. (with Gabriele Nebe, Mima Stanojkovski, Bernd Sturmfels) Submitted.
2. Valued rank metric codes. (with Yassine El Maazouz, Alessandro Neri, Mima Stanojkovski) Submitted.
1. One-parameter families of multiview varieties via quotient lattices. Submitted.
14. Orders and Polytropes: Matrix Algebras from Valuations. (with Yassine El Maazouz, Gabriele Nebe, Mima Stanojkovski, Bernd Sturmfels) in Beitr. Algebra Geom. 63 (2022), p. 515–531
13. Intersecting psi-classes on tropical Hassett spaces. (with Shiyue Li) to appear in Combinatorial Theory.
12. Mustafin models of projective varieties and vector bundles. in Int. Math. Res. Not. (2021)
11. A short note on Cayley-Salmon equations. (with Sara Lamboglia and Alejandro Vargas) in Matematiche (Catania) 75.2 (2020), p. 559-574
10. Strongly semistable reduction of syzygy bundles on plane curves. (with Annette Werner) in J. Lond. Math. Soc. (2021) 105.3, p. 1518-1545
9. Wall-crossing and recursion formulae for tropical Jucys covers. (with Danilo Lewanski) in Trans. Amer. Math. Soc. 373 (2020), p. 4685-4711
8. Triply mixed coverings of arbitrary base curves: Quasimodularity, quantum curves and a mysterious topological recursions. (with Jan-Willem van Ittersum and Felix Leid) in Ann. Inst. Henri Poincaré D 9.2 (2022), p. 239-296
7. Bi-pruned Hurwitz numbers. in J. Combin. Theory Ser. A (2020), 105240
6. Tropical Jucys Covers. (with Danilo Lewanski) in Math. Z. 301 (2022), p. 1719–1738
5. Tropicalized quartics and canonical embeddings for tropical curves of genus 3. (with Hannah Markwig, Yue Ren, Ilya Tyomkin) in Int. Math. Res. Not. 12 (2021), p. 8946-8976
4. Wall-crossing formulae and strong piecewise polynomiality for mixed Grothendieck dessins d'enfant, monotone, and simple double Hurwitz numbers. (with Reinier Kramer, Danilo Lewanski) in Adv. Math. 336 (2018), p. 38-69.
3. Mustafin varieties, moduli spaces and tropical geometry. (with Binglin Li) to appear in Manuscripta Math. 166 (2020), p. 167–197
2. A monodromy graph approach to the piecewise polynomiality of simple, monotone and Grothendieck dessins d'enfants double Hurwitz numbers. in Graphs Comb. 35 (2019), p. 729-766.
1. Pruned double Hurwitz numbers. in Electron. J. Comb. 24.3 (2017): P3-66.